Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 69 Number 3 (Jun 2017)

Looking for a printed back issue?
481   Transport Inequalities for Log-concave Measures, Quantitative Forms and Applications
Cordero-Erausquin, Dario
502   Splitting, Bounding, and Almost Disjointness Can Be Quite Different
Fischer, Vera; Mejia, Diego Alejandro
532   Dirichlet's Theorem in Function Fields
Ganguly, Arijit; Ghosh, Anish
548   Free Product C*-algebras Associated with Graphs, Free Differentials, and Laws of Loops
Hartglass, Michael
579   Regulators of an Infinite Family of the Simplest Quartic Function Fields
Lee, Jungyun; Lee, Yoonjin
595   On the Digits of Sumsets
Mauduit, Christian; Rivat, Joël; Sárközy, András
613   Mori's Program for $\overline{M}_{0,7}$ with Symmetric Divisors
Moon, Han-Bom
650   Almost Disjointness Preservers
Oikhberg, Timur; Tradacete, Pedro
687   Tannakian Categories with Semigroup Actions
Ovchinnikov, Alexey; Wibmer, Michael

© Canadian Mathematical Society, 2018 :